Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 177, NWS Atlanta, GA

June 20, 2010Stewart County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2010, 10:23 PM EDT for Stewart County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2010, 10:23 PM EDT (02:23 UTC)
Expired
Jun 20, 2010, 11:01 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Stewart County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
2216 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WUUS52 KFFC 210223
SVRFFC
GAC259-210315-
/O.NEW.KFFC.SV.W.0177.100621T0223Z-100621T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 PM EDT SUN JUN 20 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STEWART COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 1115 PM EDT

* AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  RICHLAND...MOVING SOUTHWEST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LUMPKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3195 8496 3197 8496 3197 8503 3199 8507
      3201 8507 3203 8505 3220 8473 3210 8463
      3204 8464 3202 8465 3192 8479 3192 8491
TIME...MOT...LOC 0224Z 053DEG 16KT 3207 8475

$$
2 follow-up statements
987 
WWUS52 KFFC 210252
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1052 PM EDT SUN JUN 20 2010

GAC259-210315-
/O.CON.KFFC.SV.W.0177.000000T0000Z-100621T0315Z/
STEWART GA-
1052 PM EDT SUN JUN 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR WESTERN STEWART COUNTY...

AT 1051 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
SANFORD...MOVING SOUTHWEST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3205 8478 3198 8482 3195 8487 3192 8491
      3195 8496 3197 8496 3197 8503 3199 8507
      3201 8507 3203 8505 3215 8483
TIME...MOT...LOC 0252Z 060DEG 15KT 3200 8492

$$
010 
WWUS52 KFFC 210301
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 PM EDT SUN JUN 20 2010

GAC259-210311-
/O.CAN.KFFC.SV.W.0177.000000T0000Z-100621T0315Z/
STEWART GA-
1101 PM EDT SUN JUN 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN STEWART COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 40 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3205 8478 3198 8482 3195 8487 3192 8491
      3195 8496 3197 8496 3197 8503 3199 8507
      3201 8507 3203 8505 3215 8483
TIME...MOT...LOC 0301Z 060DEG 15KT 3198 8496

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 10:04 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 20, 10:04 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1004 PM EDT SUN JUN 20 2010

.EVENING UPDATE...
A WEAK SURFACE TROUGH HAS PROVIDED THE FOCUS FOR ISOLATED
THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE SOUTHERN
PORTIONS OF THE FORECAST AREA...MAINLY SOUTH OF A COLUMBUS TO
MILLEDGEVILLE LINE. THIS ACTIVITY IS GRADUALLY DISSIPATING WITH ONLY
ONE STRONG CELL STILL LINGERING OVER STEWART COUNTY. A SOMEWHAT
ACTIVE NORTHERLY FLOW ALOFT MAY CONTINUE TO INTERACT WITH THE
SURFACE TROUGH TO CONTINUE THE ISOLATED STORM THREAT THROUGH AT
LEAST MIDNIGHT OR 1 AM. AFTER 1AM...ZONES SHOW ONLY 10% POPS ACROSS
THE SOUTHERN CWA...AND THIS STILL LOOKS REASONABLE WITH LOSS OF
DAYTIME HEATING. OVERNIGHT LOWS AND POPS STILL LOOK ON TRACK...
THEREFORE NOT PLANNING A ZONE UPDATE AT THIS TIME. /39

------------------PREVIOUS DISCUSSION-----------------------------
.SYNOPSIS...
STRONG SUBTROPICAL UPPER RIDGE CENTERED OVER EAST TEXAS WILL EXPAND
EAST INTO THE LOWER MS VALLEY THROUGH WED...THEN RETREAT BACK TO THE
WEST TOWARD THE END OF THE WEEK AS SHORT WAVE ENERGY HELPS CARVE OUT
A DEEP UPPER TROUGH IN THE NE U.S. MEANWHILE...LINGERING SFC
TROUGH/OLD CONVECTIVE OUTFLOW BOUNDARY STALLED ACROSS SE GA...WITH
DEEPER MOISTURE AND INSTABILITY LOCATED ALONG/SE OF THIS FEATURE.
OVERALL PATTERN EXPECTED TO CHANGE LITTLE THROUGH THE WEEK AS
UPPER HIGH REMAINS DOMINATE FEATURE. FRIDAY SHOULD PROVE TO BE THE
MOST INTERESTING DAY AS BACK DOOR FRONT MOVES SOUTH INTO THE AREA
AND PROVIDES A BETTER FOCUS FOR CONVECTION ALONG WITH IMPROVED
UPPER DYNAMICS AND NW FLOW ALOFT.

19
&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
LINGERING SFC BOUNDARY REMAINING FROM SAT MCS...REMAINS ACROSS SE
HALF OF GA...ROUGHLY SE OF AN AGS-CSG LINE. DEEPER MOISTURE AND
BETTER INSTABILITY CONFINED TO AREAS SE OF THIS BOUNDARY...AND THIS
IS WHERE SCT DIURNAL CONVECTION IS INITIATING AT THIS HOUR. EXPECT
BULK OF ACTIVITY TODAY TO REMAIN IN THESE AREAS. HOWEVER...WITH HIGH
PWS ACROSS THE ENTIRE CWA...HIGHER ON 12Z FFC SOUNDING THAN MODELS
PREDICTED...DIFFERENTIAL HEATING...AND OUTFLOW BOUNDARIES FROM
CENTRAL GA CONVECTION CREEPING N...CANNOT RULE OUT ISOLD CONVECTION
EVEN N GA THROUGH EVENING...PERHAPS EVEN LATE EVENING. ONLY VERY
SUBTLE CHANGES INDICATED FOR MON. SFC BOUNDARY WILL REMAIN STALLED
ACROSS SE HALF OF THE CWA...ALONG WITH DEEPER MOISTURE AND BETTER
INSTABILITY. STRONG SHORT WAVE ENERGY CONTINUES ALONG AND N OF 40
DEG N...WITH ASSOCIATED STRONG AND REPEATED MCS TRACKING THROUGH
THIS REGION. HOWEVER...EASTWARD EXPANSION OF UPPER RIDGE THROUGH THE
SHORT TERM SHOULD KEEP THIS ACTIVITY WELL NORTH OF THE CWA. AT THIS
POINT...MON APPEARS TO BE A CARBON COPY OF TODAY. IT DOES NOT APPEAR
ANY SIGNIFICANT SHORT WAVE ENERGY WILL BE ABLE TO PENETRATE THE
UPPER RIDGE...SO EXPECT JUST DIURNAL CONVECTION...MAINLY SE HALF OF
THE CWA. ISOLD PULSE SEVERE POSSIBLE AT ANY TIME. BY TUE...SE GA SFC
BOUNDARY APPEARS TO WASH OUT AND DEEPER MID-LEVEL MOISTURE RETURNS
NORTH. DYNAMICS ALOFT ARE NIL...WITH UPPER RIDGE CENTERED ACROSS N
AL/N GA AREA. THUS...EXPECT JUST SCT DIURNAL CONVECTION. MODELS SHOW
A SLIGHT INCREASE IN 850MB TEMPS THROUGH THE SHORT TERM AS CENTER OF
UPPER RIDGE EXPANDS EAST. MAV CONTINUES TO SHOW WARM BIAS...SO WILL
LEAN TOWARD MORE REASONABLE MET OR MAV/MET BLEND. A DEGREE OR TWO
WARMER AFTERNOONS NOT OUT OF THE QUESTION AS 850MB TEMPS WARM TO
AROUND +22C MON. DEEPER MOISTURE MAY TEMPER AFTERNOON HIGHS SOME TUE
AFTERNOON. OVERNIGHT LOWS WILL WARM ABOVE NORMAL WITH HIGH PW/RH.
OVERNIGHT LOWS ARE EXPECTED TO REMAIN BELOW HEAT ADVISORY
CRITERIA...BUT WILL TAKE A CLOSE LOOK AT THE SITUATION BEFORE FINAL
FORECAST.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
GFS/ECMWF IN GOOD AGREEMENT ON A BACKDOOR FRONT SINKING SOUTH INTO
THE AREA FRI FROM THE MID-ATLANTIC/SOUTHERN APPALACHIANS AS SLIGHT
AMPLIFICATION OF UPPER FLOW RESULTS IN DEEPENING NE U.S. UPPER
TROUGH. MODEL SOUNDINGS SHOW EXTREME INSTABILITY AND HIGH PW FOR
FRI. THUS...WITH BETTER UPPER DYNAMICS...SFC BOUNDARY...NW FLOW
ALOFT...AND THE INDICATED INSTABILITY...WOULD EXPECT WIDESPREAD
SHRA/TSRA...SOME SEVERE. BY FAR...THIS APPEARS TO BE THE MOST
SIGNIFICANT PERIOD FOR CONVECTION IN THE EXTENDED. HAVE INCREASED
POPS TO HIGH CHANCE CATEGORY FOR FRI...BUT WILL NOT MENTION SEVERE
YET. BEYOND FRI...THE ECMWF/GFS ARE AT ODDS ON THE INTENSITY AND
LOCATION OF THE UPPER RIDGE AND THE MOVEMENT/DEVELOPMENT OF A
TROPICAL DISTURBANCE IN THE GULF OF MEXICO. GIVEN TOTAL LACK OF
CONSISTENCY FROM RUN-TO-RUN...OUTSIDE OF FRIDAY...NO CONFIDENCE
IN FOCUSING ON ANY SPECIFIC ONE MODEL INDICATED FEATURE.
THUS...WILL CONTINUE WITH ONGOING FORECAST OF DIURNAL CONVECTION
AND NEAR/ABOVE NORMAL TEMPS AS THE UPPER RIDGE MEANDERS ABOUT THE
AREA.

19
&&

.AVIATION...
NO CONCERNS FOR THE ATLANTA AREA AIRPORTS THIS FORECAST PACKAGE AS
HIGH PRESSURE BUILDS FROM THE NORTH... HOLDING A WEAK SURFACE TROUGH
AND CONVECTION FAR SOUTH OF THE AIRPORTS. EXPECT A WEAK WIND SHIFT
TONIGHT FROM NW TO NE... SOMETIME AROUND 06Z. HOWEVER... WINDS WILL
BE LIGHT... GENERALLY 5KTS OR LESS OVERNIGHT. A NE TO E WIND AT
6-8KTS WILL PREVAIL ON MONDAY AT ATL. NO PLANS TO MENTION TS OR CB
AT ATL ON MONDAY AS AFTERNOON-EVENING CONVECTION SHOULD REMAIN WELL
SOUTH OF THE ATLANTA AREA. DD/39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  95  70  95  72 /  10  20  20  20  10
ATLANTA         73  95  75  95  75 /  10  20  20  20  10
BLAIRSVILLE     65  88  67  88  69 /  10  20  20  20  10
CARTERSVILLE    68  94  68  94  69 /  10  20  20  20  10
COLUMBUS        74  95  74  95  74 /  20  30  30  30  20
GAINESVILLE     71  94  72  94  74 /  10  20  20  20  10
MACON           72  94  71  94  74 /  20  30  30  30  20
ROME            67  95  69  95  71 /  10  20  20  20  10
PEACHTREE CITY  69  95  68  95  70 /  10  20  20  20  10
VIDALIA         74  94  75  94  75 /  20  30  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

19
Hazardous weather outlook, Jun 20, 6:24 PM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT SUN JUN 20 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
624 PM EDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT
ISOLATED THUNDERSTORMS REMAIN POSSIBLE ACROSS PARTS OF CENTRAL
GEORGIA THROUGH THE EVENING.

.SYNOPSIS...
A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE
NORTHWEST GULF REGION. A WEAK SURFACE TROUGH OF LOW PRESSURE NEAR A
COLUMBUS TO MACON TO AUGUSTA LINE WILL PROVIDE THE FOCUS FOR
ISOLATED SHOWERS AND THUNDERSTORMS THROUGH THE EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS
WILL BE FREQUENT CLOUD TO GROUND LIGHTNING... BRIEF HEAVY
DOWNPOURS... GUSTY WIND AND SMALL HAIL. THE GREATER CHANCE FOR
THUNDERSTORM DEVELOPMENT WILL BE GENERALLY SOUTH OF A LA GRANGE TO
WARRENTON LINE. THE THUNDERSTORMS SHOULD DISSIPATE BY LATE EVENING
WITH LOSS OF DAYTIME HEATING.

.DISCUSSION...
THE UPPER RIDGE TO THE WEST WILL HELP HOLD THUNDERSTORM DEVELOPMENT
TO MOSTLY ISOLATED IN COVERAGE. MODERATE INSTABILITIES OF 2500 TO
3000 CAPE AND A SURFACE TROUGH OF LOW PRESSURE ACROSS CENTRAL
GEORGIA COULD ALLOW A FEW STORMS TO REACH SEVERE LIMITS... WITH
LARGE HAIL AND STRONG WINDS THE MAIN THREAT. HOWEVER...THE SEVERE
THREAT WILL BE VERY ISOLATED IN NATURE...AND WILL QUICKLY END BY MID
TO LATE EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 20, 6:07 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT SUN JUN 20 2010

GAZ110-202245-
607 PM EDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TELFAIR COUNTY UNTIL 645 PM EDT...

AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WORKMORE TO LUMBER CITY...MOVING
SOUTHWEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TELFAIR COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE WORKMORE...HORSE CREEK WMA AND JACKSONVILLE.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 6:23 PM EDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT SUN JUN 20 2010

GAZ106-108-202315-
623 PM EDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CRISP AND
WILCOX COUNTIES UNTIL 715 PM EDT...

AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HATLEY...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
CRISP AND WILCOX COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SEVILLE...DOUBLE RUN...PITTS...EAST
CRISP...HATLEY...WENONA AND ARABI. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 6:25 PM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT SUN JUN 20 2010

GAZ105-202315-
625 PM EDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DOOLY COUNTY UNTIL 715 PM EDT...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINEHURST...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
DOOLY COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE UNADILLA...PINEHURST...BYROMVILLE...FLINT RIVER WMA...
RICHWOOD...DRAYTON...LILLY AND VIENNA. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 7:04 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EDT SUN JUN 20 2010

GAZ095-105-210000-
704 PM EDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 40 MPH
WINDS IN HOUSTON AND DOOLY COUNTIES UNTIL 800 PM EDT...

AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HENDERSON...AND MOVING SOUTH AT 10 MPH.

WIND GUSTS OF 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL ARE LIKELY
AS THIS STORM MOVES ACROSS SOUTH HOUSTON AND NORTH DOOLY COUNTIES
THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
GROVE PARK...ELKO...HENDERSON...UNADILLA...PINEHURST AND LILLY.
Special weather statement, Jun 20, 9:10 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
910 PM EDT SUN JUN 20 2010

GAZ102-210200-
910 PM EDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN STEWART COUNTY UNTIL 1000 PM EDT...

AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WESTVILLE...MOVING SOUTHWEST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE RICHLAND...TROUTMAN...WESTVILLE...LUMPKIN...
PROVIDENCE CANYON STATE PARK AND SANFORD. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 9:55 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 PM EDT SUN JUN 20 2010

GAZ102-210230-
955 PM EDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN STEWART COUNTY UNTIL 1030 PM EDT...

AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANFORD...MOVING SOUTHWEST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE PROVIDENCE CANYON STATE PARK AND SANFORD. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:32 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren43 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.